National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Acta Numerica
Volume:23    Page:157-287
ISSN:0962-4929

Mathematical analysis of variational isogeometric methods期刊论文

作者: Da Veiga L. Beirão Buffa A Sangalli Gvazquez Vázquez R
DOI:10.1017/S096249291400004X

服务链接:
页码: 157-287
被引频次: 81
出版者: CAMBRIDGE UNIV PRESS,Cambridge University Press
期刊名称: Acta Numerica
ISSN: 0962-4929
语言: English
摘要: This review paper collects several results that form part of the theoretical foundation of isogeometric methods. We analyse variational techniques for the numerical resolution of PDEs based on splines or NURBS and we provide optimal approximation and error estimates in several cases of interest. The theory presented also includes estimates for T-splines, which are an extension of splines allowing for local refinement. In particular, we focus our attention on elliptic and saddle point problems, and we define spline edge and face elements. Our theoretical results are demonstrated by a rich set of numerical examples. Finally, we discuss implementation and efficiency together with preconditioning issues for the final linear system.
相关主题: MATHEMATICS, CONFORMING B-SPLINES, NAVIER-STOKES EQUATIONS, LOCAL REFINEMENT, SUITABLE T-SPLINES, LINEAR INDEPENDENCE, COMPUTATIONAL DOMAIN, FLUID-STRUCTURE INTERACTION, MIXED FINITE-ELEMENTS, NONLINEAR ELASTICITY, ELEMENT EXTERIOR CALCULUS, Mathematical analysis, Theoretical mathematics, Linear algebra,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×